# SDR HNAA2017082800292

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 53,335 hours, 62,951 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Service Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WARNING LIGHT ILLUMINATED ON TAKE-OFF FOR SERVICE DOOR.  INSPECTED DOOR AND HANDLE OPERATED SEVERAL TIMES. NO FAULTS FOUND. OK FOR SERVICE
